Keywords: asymptotic solution, Volterra integral operator, fundamental system of solutions, space of bounded functions.
@article{MZM_2015_98_6_a3,
author = {V. E. Vladikina and A. A. Shkalikov},
title = {Asymptotics of the {Solutions} of the {Sturm{\textendash}Liouville} {Equation} with {Singular} {Coefficients}},
journal = {Matemati\v{c}eskie zametki},
pages = {832--841},
year = {2015},
volume = {98},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a3/}
}
TY - JOUR AU - V. E. Vladikina AU - A. A. Shkalikov TI - Asymptotics of the Solutions of the Sturm–Liouville Equation with Singular Coefficients JO - Matematičeskie zametki PY - 2015 SP - 832 EP - 841 VL - 98 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a3/ LA - ru ID - MZM_2015_98_6_a3 ER -
V. E. Vladikina; A. A. Shkalikov. Asymptotics of the Solutions of the Sturm–Liouville Equation with Singular Coefficients. Matematičeskie zametki, Tome 98 (2015) no. 6, pp. 832-841. http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a3/
[1] G. D. Birkhoff, “On the asymptotic character of the solutions of certain linear differential equations containing a parameter”, Trans. Amer. Math Soc., 9 (1908), 219–231 | DOI | MR | Zbl
[2] G. D. Birkhoff, “Boundary value and expansion problem of ordinary linear differential equations”, Trans. Amer. Math Soc., 9 (1908), 373–395 | DOI | MR | Zbl
[3] Ya. D. Tamarkin, O nekotorykh obschikh zadachakh teorii obyknovennykh lineinykh differentsialnykh uravnenii, Tipografiya M. P. Frolovoi, Petrograd, 1917
[4] I. M. Rapoport, O nekotorykh asimptoticheskikh metodakh v teorii differentsialnykh uravnenii, Izd-vo AN USSR, Kiev, 1954 | MR
[5] M. A. Naimark, Lineinye differentsialnye operatory, Klassika i sovremennost, Fizmatlit, M., 2010 | MR | Zbl
[6] A. M. Savchuk, A. A. Shkalikov, “Operatory Shturma–Liuvillya s potentsialami-raspredeleniyami”, Tr. MMO, 64, 2003, 159–212 | MR | Zbl
[7] A. M. Savchuk, A. A. Shkalikov, “Obratnye zadachi dlya operatora Shturma–Liuvillya s potentsialami iz prostranstv Soboleva. Ravnomernaya ustoichivost”, Funkts. analiz i ego pril., 44:4 (2010), 34–53 | DOI | MR | Zbl
[8] A. M. Savchuk, A. A. Shkalikov, “Operatory Shturma–Liuvillya s singulyarnymi potentsialami”, Matem. zametki, 66:6 (1999), 897–912 | DOI | MR | Zbl